# SDR GTIA9700161

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Condition: Malfunctioned
- Location: E/E Compartment
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACY - FLT 836 - AUTOPILOT PITCHES UP AND DOWN UNCONTROLLABLY.  WILL NOT HOLD ALTITUDE.  TRANSFERRED TO DMI LOG NR 00153 MEL 22-1 CAT 'C'.  PLACARDS INSTALLED.  (M)
